Change search
ReferencesLink to record
Permanent link

Direct link
The polynomial projectors that preserve homogeneous differential relations: a new characterization of Kergin interpolation
Universite Paul Sabatier, Toulouse, France.
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0003-1755-3640
2004 (English)In: East journal on approximations, Vol. 10, no 4, 441-454 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2004. Vol. 10, no 4, 441-454 p.
National Category
Mathematical Analysis
URN: urn:nbn:se:kth:diva-66559OAI: diva2:485769
QC 20120201Available from: 2012-01-30 Created: 2012-01-26 Last updated: 2012-02-01Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Filipsson, Lars
By organisation
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 15 hits
ReferencesLink to record
Permanent link

Direct link